# SDR DALA2018040102098

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 540-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER CORRODED ON THE CUSP WEB,  BETWEEN BS 540 - 560 LBL 54 - 60.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R-4.
